# SDR P2EA98278

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - HORIZONTAL CHORD CRACKED AT BS 727, WL 202.5, LBL 26, DEFECT SIZE LENGTH 2.750 INCH.  REPAIRED FUSELAGE BULKHEAD COMPRESSION CHORD AT BS 727, WL 202.5, BETWEEN LBL 18 INCH AND LBL 36 INCH PER BOEING SERVICE BULLETIN 737-53-1053, REV 5, DATED OCT 26, 1995, SECTION III, PART II FIG 4, 6 AND 7.  (M)
